MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION CEM TIB TRAY SZ 5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REVISION CEM TIB TRAY SZ 5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-35-150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records from (b)(6) 2020 note that the patient went the er due to worsening left knee pain and got an injection of toradol.Doi: (b)(6) 2016, dor: (b)(6) 2017 (captured in (b)(4)), doe: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
MBT REVISION CEM TIB TRAY SZ 5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10582957
Report Number1818910-2020-20885
Device Sequence Number16286755
Product Code NJL
UDI-Device Identifier10603295025986
UDI-Public10603295025986
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number1294-35-150
Device Catalogue Number129435150
Device Lot Number747348
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date11/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET COBALT HV WITH GENTAMICIN BONE CEMENT; BIOMET COBALT HV WITH GENTAMICIN BONE CEMENT; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 8MM; SIG FEM ADAP +2/-2 OFFSET BOLT; SIG RP AOX STB INS SZ6 12.5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA PS CEM FEM SZ6 L; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; UNKNOWN KNEE PATELLA; BIOMET COBALT HV WITH GENTAMICIN BONE CEMENT; BIOMET COBALT HV WITH GENTAMICIN BONE CEMENT; PFC SIGMA FEM POST AUG SZ3 4MM; PFC SIGMA FEM POST AUG SZ3 8MM; SIG FEM ADAP +2/-2 OFFSET BOLT; SIG RP AOX STB INS SZ6 12.5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA PS CEM FEM SZ6 L; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED; UNKNOWN KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR